zbMATH — the first resource for mathematics

On stability for symmetric hyperbolic systems. I. (English) Zbl 0427.35012

35B35 Stability in context of PDEs
35L40 First-order hyperbolic systems
35L55 Higher-order hyperbolic systems
Full Text: DOI
[1] Eckhoff, K. S.: Stability problems for linear hyperbolic systems. Dept. appl. Math., university of Bergen, rep. No. 54 (May, 1975)
[2] Friedlander, F. G.: Sound pulses. (1958) · Zbl 0079.41001
[3] Ludwig, D.: Exact and asymptotic solutions of the Cauchy problem. Comm. pure appl. Math. 13, 473-508 (1960) · Zbl 0098.29601
[4] Eckhoff, K. S.; Storesletten, L.: A note on the stability of steady inviscid helical gas flows. J. fluid mech. 89, 401-411 (1978) · Zbl 0398.76039
[5] Eckhoff, K. S.; Storesletten, L.: On the stability of rotating compressible and inviscid fluids. J. fluid mech. 99, 433-448 (1980) · Zbl 0504.76080
[6] Courant, R.; Hilbert, D.: Methods of mathematical physics. 2 (1962) · Zbl 0099.29504
[7] Movchan, A. A.: Stability of processes with respect to two metrics. Prikl. mat. Mekh. 24, 1506-1524 (1960) · Zbl 0100.08401
[8] Mizohata, S.: The theory of partial differential equations. (1973) · Zbl 0263.35001
[9] Rauch, J.: General theory of hyperbolic mixed problems. Proceedings of the symposium pure mathematics 23 (1973) · Zbl 0259.35055
[10] Cesari, L.: Asymptotic behavior and stability problems in ordinary differential equations. (1971) · Zbl 0215.13802
[11] Ludwig, D.: Uniform asymptotic expansions at a caustic. Comm. pure appl. Math. 19, 215-250 (1966) · Zbl 0163.13703
[12] Ludwig, D.: Geometric theory for surface waves. SIAM rev. 17, 1-15 (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.